Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 103, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 11, 2009, 9:35 AM CDT for Carroll County, Grenada County, Leflore County, Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2009, 9:35 AM CDT (14:35 UTC)
- Expired
- Sep 11, 2009, 11:30 AM CDT
- In force
- 115 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Grenada County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 149 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 111435
FFWJAN
MSC015-043-083-111630-
/O.NEW.KJAN.FF.W.0103.090911T1435Z-090911T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
935 AM CDT FRI SEP 11 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTHWESTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
EAST CENTRAL LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 1130 AM CDT
* AT 934 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEFLORE...
JEFFERSON AND AVALON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3358 9017 3370 9011 3374 9001 3374 8987
3351 8987 3350 9013
$$
EEC1 follow-up statement
000
WGUS74 KJAN 111505
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CDT FRI SEP 11 2009
MSC015-043-083-111630-
/O.CON.KJAN.FF.W.0103.000000T0000Z-090911T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRENADA MS-LEFLORE MS-CARROLL MS-
1005 AM CDT FRI SEP 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
NORTHWESTERN CARROLL...EAST CENTRAL LEFLORE AND SOUTHWESTERN GRENADA
COUNTIES...
AT 1004 AM CDT...THUNDERSTORMS WITH HEAVY RAIN CONTINUED OVER THE
WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
THREE TO FIVE INCHES...HAVE OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEFLORE...
JEFFERSON AND AVALON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3358 9017 3370 9011 3374 9001 3374 8987
3351 8987 3350 9013
$$
EECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 4:56 AM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Sep 11, 4:56 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 456 AM CDT FRI SEP 11 2009 .SHORT TERM...THE WEATHER PATTERN WILL BECOME MORE SUPPORTIVE OF PERIODS OF HEAVY RAINFALL OVER THE AREA INTO THE WEEKEND. THE UPPER TROUGH DIGGING OVER TX IS EXPECTED TO STALL TODAY. THIS WILL RESULT IN BACKING FLOW ALOFT OVER THE ARKLAMISS...SHIFTING THE TRACK OF UPPER DISTURBANCES FROM THE NW AS SEEN OVER THE PAST FEW DAYS TO INCREASED FORCING FROM THE S AS THE FIRST IN A SERIES OF WAVES LIFTS NWD INTO THE REGION TODAY. THE AIR MASS OVER THE ARKLAMISS IS CURRENTLY MOIST WITH PRECIPITABLE WATER VALUES RANGING FROM 1.75 TO >2 INCHES OVER THE REGION. DEVELOPING SWLY FLOW ALOFT WILL OPEN UP AN EVEN MORE RICH MOISTURE FETCH FROM THE S AND SW. ASCENT TODAY WILL BE AIDED BY DEVELOPING UPPER DIVERGENCE AS A JET PUSHES EWD ACROSS THE MID MS VALLEY AND THE REMNANTS OF WEAK SURFACE CONVERGENCE ACROSS THE AREA. CAPE VALUES WILL BE MODEST TODAY AND MODEL TENDENCIES LIFT A POCKET OF LOWER 850 MB THETAE VALUES IN FROM THE SE TO HAMPER STRONG CONVECTION BUT MOISTURE WILL REMAIN SUFFICIENT FOR RAIN AND ISOLATED THUNDERSTORMS. THE NATIONAL HURRICANE CENTER IS MONITORING A WEAK CIRCULATION THAT HAS DEVELOPED IN THE NWRN GULF SE OF THE TEXAS COAST. THEY HAVE DETERMINED THAT UPPER-LEVEL FLOW IS EXPECTED TO REMAIN UNFAVORABLE FOR DEVELOPMENT OF THIS SYSTEM AS IT REMAINS NEARLY STATIONARY DURING THE NEXT COUPLE OF DAYS. THE NEXT WAVE IS INDICATED OVER SRN LA AROUND SUNRISE SATURDAY... POISED TO LIFT INTO THE FORECAST AREA DURING THE DAY. MEANWHILE THE 850 MB TROUGH/SURFACE WARM FRONT AMPLIFY SOUTH OF THE FORECAST AREA EARLY SATURDAY MORNING. MODEL DIFFERENCES BEGIN TO COME INTO PLAY BY SATURDAY AFTERNOON WHEN THE GFS SOLUTION LIFTS THE LOW LEVEL TROUGH/WARM FRONT INTO SRN MS WHILE THE NAM KEEPS THESE FEATURES S OF THE AREA. THIS RESULTS IN INCREASING FLOW/SHEAR FROM THE GFS WITH ADVECTION OF A WARMER 850 MB THETAE FIELD IN FROM THE S. THE NAM SOLUTION MAINTAINS THESE FEATURES S OF THE FORECAST AREA BUT AGREES IN INCREASING DEEP MOISTURE WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES I-20 SWD ON BOTH. ALTHOUGH WIND FIELDS AND MOISTURE INCREASE...THE RISK FOR SEVERE STORMS LOOKS LIMITED DUE TO LOW CAPE VALUES AND WEAK LAPSE RATES. THE FLY IN THE OINTMENT FOR THE SEVERE WEATHER OUTLOOK WILL BE THE POSSIBILITY OF WEAK TORNADIC DEVELOPMENT IN LOW TOPPED MESOS IN MAXIMIZED LOW LEVEL SHEAR ALONG THE WARM FRONT IF IT LIFTS FAR ENOUGH INTO THE FORECAST AREA. GENERALLY FOLLOWED GFS MOS POPS FOR THE SHORT TERM. ADJUSTED GFS MOS TEMPERATURES...INCREASING HIGHS FROM 3 TO 5 DEGREES EACH DAY AND ADJUSTING LOWS A DEGREE OR TWO FOR SATURDAY NIGHT. .LONG TERM...SUNDAY THROUGH FRIDAY...THE EXTENDED PORTION OF THE FORECAST CONTINUES TO REMAIN INTERESTING BUT NOT AS MESSY AS IT WAS 24 HOURS AGO. THE MAIN STORY CONTINUES TO BE THE LOW DEVELOPING OFF TEXAS AND HOW THINGS WILL EVOLVE THROUGH THE WEEKEND. I WILL STRESS THAT THERE IS MUCH UNCERTAINTY THAT STILL EXISTS AS TO THE EVOLUTION OF THIS SYSTEM AS WELL AS THE TRACK IT WILL TAKE. ALL I CAN REALLY SAY FOR CERTAIN IS THAT THIS WEEKEND WILL BE WET. BY 12Z SATURDAY MOST ALL OF THE MODELS SHOW THE SURFACE LOW DEVELOPED OR MOSTLY DEVELOPED IN THE NORTHWEST GULF ALONG OR NEAR THE TEXAS COASTLINE. IN FACT...CURRENT WATER VAPOR IMAGERY DOES DEPICT WHAT LOOKS TO BE A DEVELOPING LOW THERE NOW. BY SUNDAY MORNING THIS LOW LOOKS TO BE SOMEWHERE ACROSS EAST CENTRAL TEXAS WITH AN UPPER LOW GENERALLY CENTERED ACROSS/JUST WEST OF THE DALLAS FORT WORTH AREA. THIS IS VERY GENERALLY AGREED UPON BY THE GFS/GFS ENSEMBLE/NAM/EURO/SREF. ALL ALSO DEVELOP THE SFC LOW TO THE RELATIVELY SAME STRENGTH WITH THE NAM NOT NEARLY AS ROBUST AS LAST NIGHTS RUN. AFTER THIS...MODELS CONTINUE TO DIVERGE AS TO THE TRACK OF THE LOW. THE GFS LOOKS SLOWER THIS RUN AS THE SFC AND UPPER LOW TAKE A LITTLE MORE TIME TO MOVE EAST. THE EURO CONTINUES THE UPPER LOW OVER EAST TEXAS BUT MOVES THE SFC LOW BACK INTO THE GULF WHERE IT TRACKS A LITTLE FURTHER EAST BEFORE APPEARING TO OPEN UP INTO AN INVERTED TROF FEATURE. ALL IN ALL...MOISTURE INCREASES ACROSS THE AREA WITH PW VALUES IN EXCESS OF 2 INCHES CONTINUING TO INCREASE OVER THE REGION. GIVEN DEEP MOISTURE ACROSS THE AREA WE WILL STILL SEE HIGH CHANCES OF RAIN FOR SUNDAY INTO MONDAY. THIS WILL POSE PROBLEMS WITH LOCALLY HEAVY RAINFALL AND WILL CONTINUE MENTION OF THIS IN THE HWO. HPC 5 DAY TOTALS INDICATE THAT THERE COULD BE 2-3 INCHES OF RAIN OVER THE AREA ENDING ON THURSDAY EVENING. EXPECT MOST OF THIS WILL BE OVER THIS WEEKEND. AS FOR A SVR RISK...STILL BELIEVE THAT THE GREATER RISK WILL BE ON SATURDAY IN THE VICINITY OF THE WARM FRONT(FOR WEAK TORNADOES). HOWEVER...SVR RISK FOR SUNDAY REMAINS AND IS STILL A QUESTION MARK GIVEN THE TRACK OF LOW AND LOCATION OF WARM FRONT. IF WE CAN GET INTO THE WARM SECTOR THERE IS THE BETTER POSSIBILITY FOR AT LEAST BETTER(THOUGH STILL LIMITED) INSTABILITY. WHILE THE BETTER FLOW DOES REMAIN TO THE NORTH AND WEST WITH THE UPPER LOW....THE GFS DOES INDICATE 20-30KTS OF 0-1KM SHEAR AND 25-35KTS OF 0-6KM SHEAR AS WELL AS 0-1KM HELICITY AROUND 100-200 M2/S2. THIS WOULD MAINLY BE ACROSS THE SOUTHWEST PORTION OF THE CWA. THIS IS ALSO WHERE THERE SEEMS TO BE BETTER(STILL NOT GREAT) LAPSE RATES. THEREFORE...WILL CONTINUE TO MENTION THE POSSIBILITY FOR SVR WEATHER WITH THIS SYSTEM FOR THE SUNDAY PERIOD. AGAIN...THE THREAT FOR SVR WEATHER(MAINLY WEAK TORNADOES) DOES RELY ENTIRELY ON THE TRACK OF THE LOW AND UNCERTAINTY WILL REMAIN UNTIL THE LOW DEVELOPS AND MORE CONSISTENCY IN THE TRACK IS ESTABLISHED. PAST THIS WEEKEND...AS THE UPPER LOW CONTINUES TO TRACK EAST...VORT LOBES ROTATING AROUND THE LOW WILL CONTINUE TO MOVE ACROSS OUR REGION AND CONTINUE THE CHANCES FOR RAIN THROUGH MUCH OF THE WEEK AT THIS TIME WITH PW VALUES STILL HANGING IN AROUND 1.5-1.7 INCHES. BY AROUND THURSDAY...THE CLOSED LOW WILL OPEN UP AND BECOME ABSORBED WITH AN APPROACHING SHORTWAVE TROUGH MOVING THROUGH THE GREAT LAKES REGION. AS IT DOES...NORTHERLY FLOW TAKES OVER THE REGION AND PWATS LOOK TO BEGIN TO DROP TOWARDS NEXT WEEKEND. AFTER A MESSY...WET WEEKEND COMING UP..NEXT WEEKEND COULD BE A NICE FALL-LIKE WEEKEND WITH THE OFFICIAL START TO FALL SHORTLY THEREAFTER. OVERALL...POPS FOR SUNDAY CAME IN HIGH AND ACCEPTED THESE. CLOUD COVER AND RAIN SHOULD MAKE FOR A COOL DAY AND WENT WITH A BLEND OF MAV/MET GUIDANCE. FOR THE REMAINDER OF THE PERIOD...WITH SO MUCH UNCERTAINTY...STUCK CLOSE TO GUIDANCE IN POPS AND TEMPS. INTO THE MIDDLE PART OF THE WEEK...BELIEVE THAT WE WILL BEGIN TO DRY OUT SOME AND TEMPS COULD BE ON THE HIGHER END THAN WHAT THE MEX WAS GIVING. /28/ && .AVIATION...AREAS OF FOG CAN BE EXPECTED AGAIN THIS MORNING BUT VISIBILITIES WILL REMAIN ABOVE 3 MILES AT MOST LOCATIONS. PATCHES OF HEAVIER FOG AND LOW STRATUS WILL BE POSSIBLE...LOCALLY LOWERING VSBYS AROUND 1 MILE AND CIGS BLO 1000 FEET. FOG AND LOW STRATUS WILL CLEAR SHORTLY AFTER SUNRISE. BY MID MORNING EXPECT SCT-BKN CLOUD BASES FROM 4-6K FEET WITH BKN-OVC DECKS ABOVE. CLOUD DECKS WILL INCREASE THIS AFTERNOON...BECOMING BKN-OVC FROM 3-5K FEET AS SHOWERS BECOME WIDESPREAD ACROSS THE AREA THIS AFTERNOON WITH ISOLATED TSTMS. CLOUDS WILL DECREASE THIS EVENING AS SHOWERS DECREASE WITH SCT-BKN BASES FROM 3-5K FEET WITH BKN-OVC DECKS ABOVE. SHOWERS AND ISOLATED TSTMS WILL BE ON THE INCREASE AGAIN FROM THE SOUTHWEST TOWARD MORNING. AREAS OF LOW CLOUDS WILL DEVELOP AFTER MIDNIGHT WITH OCNL BKN-OVC BASES BELOW 1000 FEET. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 70 85 71 / 77 48 83 59 MERIDIAN 88 70 86 71 / 73 38 77 52 VICKSBURG 88 71 85 71 / 80 64 90 66 HATTIESBURG 88 71 87 73 / 81 52 69 46 NATCHEZ 85 72 84 73 / 90 72 73 55 GREENVILLE 88 70 85 71 / 71 53 85 68 GREENWOOD 88 70 85 70 / 71 41 79 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/28
Hazardous weather outlook, Sep 11, 9:11 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 911 AM CDT FRI SEP 11 2009 ARZ074-075-MSZ018-019-025>039-044>046-050>052-121030- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- SCOTT-NEWTON-LAUDERDALE- 911 AM CDT FRI SEP 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTH AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A NORTHWARD SURGE OF TROPICAL AIR FROM THE WESTERN GULF WILL ARRIVE OVER THE WEEKEND AND SUPPORT LOCALLY HEAVY RAINFALL...STARTING SATURDAY AFTERNOON AND LASTING THROUGH MONDAY. RAINFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY DURING THIS TIME...ALTHOUGH THE POSSIBILITY EXISTS FOR SOME LOCATIONS TO RECEIVE AS MUCH AS 4 INCHES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>066-072>074- 121030- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 911 AM CDT FRI SEP 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AS WELL AS CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A NORTHWARD SURGE OF TROPICAL AIR FROM THE WESTERN GULF WILL ARRIVE OVER THE WEEKEND AND SUPPORT LOCALLY HEAVY RAINFALL...STARTING SATURDAY AND LASTING THROUGH MONDAY. RAINFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY DURING THIS TIME...ALTHOUGH THE POSSIBILITY EXISTS FOR SOME LOCATIONS TO RECEIVE AS MUCH AS 4 INCHES. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM...ONE OR TWO TORNADOES CANNOT BE RULED OUT ACROSS SOUTHERN SECTIONS OF THE AREA THIS WEEKEND DUE TO STRONG WIND SHEAR. HOWEVER...INSTABILITY WILL BE WEAK AND THERE REMAINS MUCH UNCERTAINTY WITH THE FORECAST TRACK OF THE LOW PRESSURE SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NECESSARY THIS WEEKEND. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Sep 11, 9:27 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 927 AM CDT FRI SEP 11 2009 MSZ026-027-111525- GRENADA MS-CARROLL MS- 927 AM CDT FRI SEP 11 2009 ...THUNDERSTORMS WITH VERY HEAVY RAINFALL AFFECTING CARROLL AND GRENDADA COUNTIES... A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN WAS LOCATED 4 MILES SOUTHWEST OF JEFFERSON AT 925 AM CDT...AND MOVING VERY LITTLE OVER NORTHERN CARROLL AND EXTREME SOUTHERN GRENDADA COUNTIES. RAINFALL RATES OF TWO TO THREE INCHES IN AN HOUR WILL BE POSSIBLE AND THIS WOULD LEAD TO FLOODING OF POOR DRAINAGE AREAS. PEOPLE IN NORTH CENTRAL CARROLL AND EXTREME SOUTH CENTRAL GRENADA COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. EEC
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.